# SDR HEED95454

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 40004244
- Condition: Pucks Loose
- Location: Pistons
- Part time: 1,437 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUCKS LOOSE ON PISTONS. REPLACED UNIT
